Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Fosamax Oral.

Overall User Ratings

261 Total User Reviews

User Reviews

«Previous 11-15 of 150 Next»
Condition: Decreased Bone Mass Following Menopause
3/19/2014 10:44:16 AM

Reviewer: 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been on Fosamax for 3 months. It has come to the point where, after taking my weekly dose, I am sick to my stomach for 3 days. It is literally like being on chemo all over again. I am not going to continue with this drug. The benefits are just not worth feeling this bad.

Condition: Decreased Bone Mass Following Menopause
3/17/2014 2:28:22 PM

Reviewer: sally60, 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
It gave me heartburn, plus I am at risk for teeth problems, ex. tooth pulling, straightening teeth!

Condition: Decreased Bone Mass Following Menopause
3/8/2014 7:30:43 PM

Reviewer: tito, 65-74 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I have been for couple of years ,since them I have awful constipation , rashes, my body itching all night, insomnia , I stopped taking it ! I even believe the cause of my Nocturia is because this medication ,since I started I have the urge to go to the bathroom all night I hope after it stopped this horrible side effects will gone !

Condition: Decreased Bone Mass Following Menopause
1/16/2014 10:04:18 AM

Reviewer: Ricknrae, 65-74 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:

Condition: Decreased Bone Mass Following Menopause
12/27/2013 3:46:33 AM

Reviewer: Superwhiff, 65-74 Female on Treatment for less than 1 month

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Severe bone and muscle pain. Required treatment in ER. Necessitated narcotic pain medication, Dilaudid in addition to oral hydrocodone. My left knee felt like it was exploding. Hands swelled quickly and rings had to be removed before it was impossible. My physician confirmed that this severe bone pain was a known side effect Fosamax and recommended discontinuing this medication.

«Previous 11-15 of 150 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.